# SDR REXA2021091000721

- Difficulty date: August 28, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295 S25l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RIB AT F.S. 295.00 IS CORRODED ON BOTH FWD & AFT SIDES BETWEEN STR
STR 25R STR 25L.                                                  
"	"REPAIRED DAMAGED (CORRODED) AREA OF RIB AT FS 295 FWD AND AFT SIDES 
BETWEEN STR 25R AND STR 25L IAW CRJ 900 SRM 53-00-06-201-A01 4J.    
WVAC EMP # 7270                                                     
"
